I Had a Filler Injected into my Cheeks 4 Years Ago. I Was Told by the Surgeon That He Used Bioacamid?

I now have sinus problems daily ,headaches ,tightining over my eyes ,neck muscle pain,over sensitivity to vitamin pills ,fatigue.but no problem at the site of the filler injections. Do you think a filler can cause these reactions..The work was done in Bulgaria 4 ago,soon after ,i started getting the symtoms The filler is still there

Doctor Answers 1

Bio-Alcamid

It is possible that you an infection of Bio-Alcamid, but your symptoms are not a reaction to Bio-Alcamid infection if placed in the cheek.s You would have pain, swelling tenderness where the BA is.


Toronto Facial Plastic Surgeon
3.1 out of 5 stars 9 reviews

Bio-Alcamid

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is possible that you an infection of Bio-Alcamid, but your symptoms are not a reaction to Bio-Alcamid infection if placed in the cheek.s You would have pain, swelling tenderness where the BA is.


Toronto Facial Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.